# SDR IPXA1M70469

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: NRC6055508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP T/E UPPER SKIN DENT BETWEEN X1FH 159.3 - X1FH153.3 2 3.0" FROM T/E OF WEDGE.  REPAIRED IAW EO MD11-5750-44592-C.
